Alert archive / Missouri / Flash Flood Watches in 2011

Flash Flood Watch 7, NWS St. Louis, MO

June 26, 201117 counties in Illinois; 26 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 26, 2011, 2:43 PM CDT for 17 counties in Illinois; 26 counties in Missouri. It took effect at Jun 26, 2011, 7:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2011, 2:43 PM CDT (19:43 UTC)
In effect from
Jun 26, 2011, 7:00 PM CDT
Expired
Jun 27, 2011, 9:25 PM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 43 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 27 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WGUS63 KLSX 261943
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT SUN JUN 26 2011

...FLASH FLOODING POSSIBLE TONIGHT...

.THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT AS IT
MOVES NORTH ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL RATES BECAUSE OF THE ABUNDANT MOISTURE AVAILABLE IN THE
ATMOSPHERE. ANY HEAVY RAINFALL ON GROUND THAT IS ALREADY SATURATED
FROM RAINFALL THAT HAS OCCURRED THE LAST FEW DAYS WILL CAUSE THE
ENOUGH RUNOFF FOR FLASH FLOODING.

ILZ095>097-MOZ018-019-026-027-271100-
/O.NEW.KLSX.FF.A.0007.110627T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
243 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND 
  NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
  WEST CENTRAL ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN 
  NORTHEAST MISSOURI...KNOX MO...LEWIS MO...MARION MO AND 
  SHELBY MO.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT
  PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA.

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO
  RUNOFF.  THIS WILL CAUSE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BRITT
4 follow-up statements
485 
WGUS63 KLSX 270155
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT SUN JUN 26 2011

...FLASH FLOODING LIKELY TONIGHT...

.TWO COMPLEXES OF THUNDERSTORMS WILL LIKELY MOVE ACROSS THE REGION
TONIGHT. THE STORMS WITH THESE COMPLEXES WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL RATES BECAUSE OF THE ABUNDANT
MOISTURE AVAILABLE IN THE ATMOSPHERE. ANY HEAVY RAIN FALLING ON
GROUND THAT IS ALREADY SATURATED FROM RAINFALL THAT HAS OCCURRED
THE LAST FEW DAYS WILL CAUSE THE ENOUGH RUNOFF FOR FLASH FLOODING.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ034>036-042-051-052-
060>065-073>075-271200-
/O.EXA.KLSX.FF.A.0007.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-RALLS MO-PIKE MO-
AUDRAIN MO-MONTGOMERY MO-LINCOLN MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...MEXICO...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
855 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...
  BOND IL...CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...
  JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE 
  IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND 
  WASHINGTON IL. IN MISSOURI...AUDRAIN MO...FRANKLIN MO...
  JEFFERSON MO...LINCOLN MO...MONROE MO...MONTGOMERY MO...PIKE 
  MO...RALLS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS 
  CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND 
  WASHINGTON MO.

* UNTIL 7 AM CDT MONDAY

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT 
  PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA. 

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO 
  RUNOFF. THIS WILL CAUSE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ095>097-MOZ018-019-026-027-271200-
/O.CON.KLSX.FF.A.0007.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
855 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...
  ADAMS IL...BROWN IL AND PIKE IL. IN NORTHEAST MISSOURI...KNOX 
  MO...LEWIS MO...MARION MO AND SHELBY MO.

* UNTIL 7 AM CDT MONDAY

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT 
  PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA. 

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO 
  RUNOFF. THIS WILL CAUSE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BRITT
777 
WGUS63 KLSX 270922
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT MON JUN 27 2011

MOZ041-047>050-059-072-272200-
/O.EXB.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-GASCONADE MO-
CRAWFORD MO-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
422 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL MISSOURI AND 
  EAST CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
  CENTRAL MISSOURI...BOONE MO...CALLAWAY MO...COLE MO...
  MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI...CRAWFORD 
  MO AND GASCONADE MO.

* THROUGH THIS EVENING

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT
  PERIOD OF TIME ARE EXPECTED THROUGH THIS EVENING.

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO
  RUNOFF. THIS WILL RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-042-051-052-060>065-073>075-272200-
/O.EXT.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-
AUDRAIN MO-MONTGOMERY MO-LINCOLN MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...MEXICO...ST CHARLES...UNION...ST LOUIS...
FARMINGTON
422 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY 
  IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...
  MONTGOMERY IL...PIKE IL...RANDOLPH IL...ST. CLAIR IL AND 
  WASHINGTON IL. IN MISSOURI...AUDRAIN MO...FRANKLIN MO...
  JEFFERSON MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...
  MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO...SHELBY MO...
  ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. 
  LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO.

* THROUGH THIS EVENING

* THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT
  PERIOD OF TIME ARE EXPECTED THROUGH THIS EVENING.

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO 
  RUNOFF. THIS WILL CAUSE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TES
075 
WGUS63 KLSX 272039
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON JUN 27 2011

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-272145-
/O.CAN.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
339 PM CDT MON JUN 27 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR WEST CENTRAL ILLINOIS AS WELL AS CENTRAL
AND NORTHEAST MISSOURI HAS BEEN CANCELLED.  WHILE ISOLATED
THUNDERSTORMS ARE STILL POSSIBLE THIS EVENING...THEY ARE NOT
EXPECTED TO SIGNIFICANT ENOUGH AMOUNT OF RAINFALL TO CAUSE FLASH
FLOODING.

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075-
280500-
/O.CON.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-GASCONADE MO-
WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
339 PM CDT MON JUN 27 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL...
  FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON 
  IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...
  ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...
  FRANKLIN MO...GASCONADE MO...JEFFERSON MO...LINCOLN MO...ST. 
  CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS 
  MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO.

* UNTIL MIDNIGHT CDT TONIGHT

* SCATTERED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP OVER THE
  REGION THIS EVENING. A FEW OF THESE STORMS COULD PRODUCE VERY
  HEAVY RAINFALL IN A SHORT PERIOD OF TIME.

* HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO 
  RUNOFF. THIS WILL RESULT IN FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BRITT
264 
WGUS63 KLSX 280225
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT MON JUN 27 2011

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075-
280330-
/O.CAN.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-GASCONADE MO-
WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
925 PM CDT MON JUN 27 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. 

WHILE A FEW THUNDERSTORMS MAY STILL DEVELOP OVERNIGHT...IT NOW
APPEARS THAT THE THREAT OF SIGNIFICANT HEAVY RAIN HAS ENDED.

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 1:04 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 26, 1:04 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SUN JUN 26 2011

.DISCUSSION...
/500 AM CDT SUN JUN 26 2011/

EARLY THIS MORNING...NWLY H500 FLOW EXISTED ACROSS THE AREA THANKS
TO A H500 HI OVER THE SWRN CONUS.  A SFC WRMFNT EXISTED FROM S CNTRL
KS ACROSS SRN MO AND INTO WRN KY.  A VEERED AND WEAKENING 30KT H850
JET EXISTED NOSING INTO SERN MO AND HAS HELPED TO MAINTAIN ISOLD-SCT
TSRA IN THAT AREA AND INTO PARTS OF CNTRL MO. SIGNIFICANT FLOODING
HAS OCCURRED IN MANY LOCATIONS FROM HEAVY RAINS LAST NIGHT.

LOOK FOR THE FRONTAL BOUNDARY TO STRUGGLE TO MOVE MUCH TO THE N
TODAY ALTHOUGH IT SHOULD TO SOME DEGREE.  LO CLOUD AREA OVER NRN MO
WILL ENHANCE TEMP GRADIENT AND NWLY MID LEVEL FLOW AND COLD POOL
FROM WHAT WAS A HEAVY RAIN PRODUCING MCS OVERNIGHT WILL NOT MAKE IT
VERY CONDUCIVE TO MAKE MUCH HEADWAY THO UNTIL LATE.  WITH THAT IN
MIND...BELIEVE TSRA WILL FADE HEADING INTO MID MORNING BUT WITH
PRESENCE OF FRONT OVER THAT AREA AND WEAK MID LEVEL SHORTWAVE
APPROACHING FROM THE W...THESE MAY SERVE TO KICK OFF ADDITIONAL SCT
TSRA DURING THE DAY TODAY...BUT APPEARS FOR THE MOST PART WE MAY GET
A BRIEF REPRIEVE.

OLD MCV AND LO LEVEL JET WILL FIRE UP ANOTHER MCS LIKELY IN THE MID
MO VALLEY AND THIS IS EXPECTED TO TRACK MAINLY E ALTHOUGH BELIEVE
ENOUGH OF A S COMPONENT WILL EXIST TO JUSTIFY POPS ON THE HIGHER END
OF MOS OR ABOVE MOS.  THIS WILL THEN EXIT EARLY MONDAY MORNING.
FRONTAL BOUNDARY SHOULD USE THIS BREAK IN THE ACTION FOR LATER TODAY
AND EARLY TONIGHT TO BEGIN A NEW NEWD ADVANCE THRU THE AREA.

ATTENTION THEN TURNS TO THE CDFNT FOR MONDAY AFTERNOON AND EVENING.
APPEARS WE WILL HAVE SUFFICIENT TIME TO RECOVER...ESPECIALLY IN THE
WRN FA...TO IGNITE NEW TSRA BY EARLY AFTERNOON IN NRN MO AND THIS
WILL EXPAND OVER TIME AND PUSH S.  GREATER POTENTIAL HERE OF
ORGANIZED SEVERE STORMS WITH VERY RESPECTABLE BULK SHEAR VALUES AND
WHAT SHOULD BE A VERY MOIST AND UNSTABLE ATMOSPHERE IN FRONT OF IT.

AMPLIFYING H500 FLOW TUESDAY THRU LATE WEEK WILL HELP ALLOW THIS
FRONT TO DIVE WELL S OF THE FA AND STAY TO THE S UNTIL AT LEAST
THURSDAY NOW.  SHOULD SEE A PAIR OF NICE DAYS ON TUESDAY AND
WEDNESDAY WITH TEMPS BELOW AVERAGE WITH...WAIT FOR IT...DRY WX.

RETURN OF WRMFNT THURSDAY MAY GO THRU LARGELY UNNOTICED FROM PCPN
CHCS...BUT WILL USHER IN A PERIOD OF VERY WARM AND HUMID WX FOR THE
END OF THE WORK WEEK.

TES

&&

.AVIATION...
/1225 PM CDT SUN JUN 26 2011/

CIGS SHOULD BEGIN RISING AROUND TAF ISSUANCE AS A BAND OF IFR TO
MVFR CLOUDS CONTINUES TO BREAK UP AND DISSIPATE. SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS AFTN INVOF A WARM FRONT THAT
STRETCHED ACROSS THE REGION. MORE WIDESPREAD THUNDERSTORMS ARE
EXPECTED LATER TONIGHT AS A COMPLEX DEVELOPS AND DIVES SEWD. ELY
TO SELY WINDS WILL BECOME SLY THEN SWLY AS THE WARM FRONT LIFTS
NWD.

SPECIFICS FOR KSTL...CIGS SHOULD BEGIN RISING SHORTLY AFTER TAF
ISSUANCE AS THE BAND OF IFR TO MVFR CLOUDS ACROSS EAST CENTRAL MO
CONTINUES TO BREAK UP AND DISSIPATE. A NEARLY STATIONARY WARM
FRONT WILL SUPPORT SCT TSRA THIS AFTN BUT LIMITED COVERAGE
SUGGESTS A CB GROUP IS SUFFICIENT ATTM. A LARGE THUNDERSTORM
COMPLEX IS EXPECTED TO DEVELOP LATER TONIGHT AND DIVE SEWD.
DEPENDING ON WHERE THE COMPLEX FORMS...IT MAY IMPACT KSTL DIRECTLY
OR JUST CLIP THE TERMINAL AS IT PASSES. INCLUDED VCTS TO CAPTURE
THE UNCERTAINTY IN LOCATION. ELY TO SELY WINDS TURN SLY TO SWLY
AFTER THE WARM FRONT LIFTS NWD. AN APPROACHING COLD FRONT WILL
BRING ANOTHER CHANCE OF STORMS TO KSTL ON MONDAY AFTERNOON.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 8:51 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT SUN JUN 26 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
851 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY NEAR A STALLED FRONTAL
BOUNDARY. A FEW STORMS MAY PRODUCE SEVERE WEATHER INCLUDING LARGE
HAIL AND DAMAGING WINDS.

THE CHANCE FOR THUNDERSTORMS CONTINUES TONIGHT AS A WARM FRONT
SURGES NORTH THROUGH THE AREA AND ANOTHER THUNDERSTORM COMPLEX
DEVELOPS AND MOVES THROUGH PARTS OF NORTHERN MISSOURI AND CENTRAL
ILLINOIS. SEVERE STORMS ARE POSSIBLE ONCE AGAIN.

FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO
THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT
AS ONE THUNDERSTORM COMPLEX EXITS THE AREA ON MONDAY MORNING AND
ADDITIONAL STORMS FIRE ALONG A COLD FRONT MONDAY AFTERNOON AND
EVENING. STRONG TO SEVERE STORMS ARE ONCE AGAIN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...AND APPEARS MORE
LIKELY FOR MONDAY AND MONDAY EVENING.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:13 PM CDTSevere Thunderstorm WarningLSXBrown20 min
Jun 25, 7:36 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison39 min
Jun 25, 7:52 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin38 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph48 min
Jun 25, 8:13 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison47 min
Jun 25, 8:33 PM CDTFlash Flood WarningLSXAdams, Brown6 hr
Jun 25, 8:41 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair44 min
Jun 25, 8:53 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery52 min
Jun 25, 8:58 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey47 min
Jun 25, 9:36 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Macoupin, Madison, Montgomery6 hr
Jun 25, 9:42 PM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington6 hr
Jun 25, 10:01 PM CDTRiver Flood WarningLSXFayette4 days
Jun 25, 10:11 PM CDTRiver Flood WarningLSXBrown7 days
Jun 25, 11:11 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Saint Clair49 min
Jun 25, 11:45 PM CDTAreal Flood AdvisoryLSXMonroe, Randolph, Saint Clair6 hr
Jun 26, 12:21 AM CDTFlash Flood WarningLSXBond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more6 hr
Jun 26, 2:11 AM CDTFlash Flood WarningLSXMonroe, Randolph4 hr
Jun 26, 2:22 AM CDTAreal Flood WarningLSXBrown4 hr
Jun 26, 2:33 AM CDTSevere Thunderstorm WarningLSXRandolph42 min
Jun 26, 3:11 PM CDTRiver Flood WarningLSXPike6 days
Jun 25, 7:26 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington49 min
Jun 25, 7:45 PM CDTTornado WarningLSXFranklin, Jefferson, Washington45 min
Jun 25, 8:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Francois, Washington42 min
Jun 25, 8:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis51 min
Jun 25, 8:42 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington48 min
Jun 25, 8:52 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington38 min
Jun 25, 9:27 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois23 min
Jun 25, 10:01 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Jun 25, 10:47 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington43 min
Jun 25, 11:00 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois, Washington45 min
Jun 25, 11:08 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington22 min
Jun 25, 11:35 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois40 min
Jun 25, 11:42 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Jun 26, 12:06 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois39 min
Jun 26, 12:42 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve33 min
Jun 26, 12:43 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Jun 26, 1:43 AM CDTRiver Flood WarningLSXSaint Charles13 hr
Jun 26, 6:29 AM CDTAreal Flood WarningLSXLincoln, Saint Charles, Saint Louis, City of Saint Louis12 hr
Jun 26, 2:25 PM CDTRiver Flood WarningLSXLincoln7 days
Jun 26, 2:25 PM CDTRiver Flood WarningLSXLewis4 days
Jun 26, 4:12 PM CDTFlash Flood WarningLSXJefferson, Saint Francois6 hr
Jun 26, 4:15 PM CDTSevere Thunderstorm WarningLSXReynolds30 min
Jun 26, 4:16 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington29 min
Jun 26, 4:40 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington38 min
Jun 26, 4:54 PM CDTFlash Flood WarningLSXWashington6 hr

Nearby

Flash Flood Watches in Missouri, 2011Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.